Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The geomagnetic direction problem : the two-dimensional and the three-dimensional axisymmetric cases

Title data

Kaiser, Ralf:
The geomagnetic direction problem : the two-dimensional and the three-dimensional axisymmetric cases.
In: SIAM Journal on Mathematical Analysis. Vol. 42 (2010) Issue 2 . - pp. 701-728.
ISSN 1095-7154
DOI: https://doi.org/10.1137/090753486

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 86A25 (30E25 35J47 35Q60)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 12:47
Last Modified: 22 Mar 2021 12:47
URI: https://eref.uni-bayreuth.de/id/eprint/64138